Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had an abortion, yellow brown discharge, clitoris is sore. What is it now?

I had an abortion 32 days ago I was 9 weeks pregnant and it was a D&C surgery. It looked like all was going well until I started giving a yellow-brown discharge the 25th day after the surgery however now but it only lasted one day and then I didn t have any smell or colored discharge instead I started producing thick white vagina discharge that looked similar when I was pregnant. Also my clitoris and labia minora feels sore all the time and as such tight pants and tights make me feel uncomfortable I constantly feel the urge to remove them. Please also consider that I had the abort because the pregnancy gave me, toxemia. What should I DO??
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Since you had a surgical evacuation, the completeness of the abortion is almost definite; yet, this can be confirmed through a trans-vaginal sonogram. The presence of white discharge is normal in the absence of any other complaint. The sensitivity of the labia and the clitoris could be the after effects of the procedure and the pregnancy. Please do not wear tight underwear until you are completely healed; pressure aggravates the symptoms. Also maintain genital hygiene and wear cotton underclothing. Hope this helps.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor